# SDR AALA202411254849

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 95,404 hours, 11,853 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62772215
- Part serial: 0741
- Condition: Out Of Position
- Location: Zone 800
- Part time: 50,657 hours, 6,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON REPOSITION TO GATE, L2 DOOR WILL NOT OPEN. MAINTENANCE REPLACED L2 SLIDE IAW J/C 72L80025001.
